MathSciNet Relay Station
MathSciNet bibliographic data
MR2683636 34K11 (34K25)
Saker, S. H.; Džurina, J. On the oscillation of certain class of third-order nonlinear delay differential equations. Math. Bohem. 135 (2010), no. 3, 225–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement